# SDR VNAA202212151111

- Difficulty date: December 12, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 41,067 hours, 39,572 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC670330973
- Part serial: 1320650
- Condition: Damaged
- Location: Nlg
- Part time: 41,068 hours, 39,573 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, D
- Precautionary procedure: O

## Discrepancy

LOUD RUMBLING SOUND/VIBRATION FROM UNDER NOSE DURING FLIGHT SUSPECT NOSE GEAR DOORS NOT SEATING PROPERLY. REPLACED RH NLG DOOR AND ASSOCIATED HARDWARE IAW CRJ 700 AMM 32-22-01-000/400-801.
